Jun Zhu
Results

Journal Article
New Finite Volume Mapped Unequal-Sized WENO Scheme for Hyperbolic Conservation Laws
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 2 : pp. 459–492

Journal Article
Runge-Kutta Discontinuous Galerkin Method with a Simple and Compact Hermite WENO Limiter on Unstructured Meshes
Communications in Computational Physics, Vol. 21 (2017), Iss. 3 : pp. 623–649

Journal Article
A New Finite Difference Well-Balanced Mapped Unequal-Sized WENO Scheme for Solving Shallow Water Equations
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 5 : pp. 1176–1196

Journal Article
High-Order Local Discontinuous Galerkin Method with Multi-Resolution WENO Limiter for Navier-Stokes Equations on Triangular Meshes
Communications in Computational Physics, Vol. 33 (2023), Iss. 5 : pp. 1217–1239

Journal Article
Existence of Positive Solutions for the Nonhomogeneous Schrödinger-Poisson System with Strong Singularity
Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 2 : pp. 186–200

Journal Article
Adaptive Runge-Kutta Discontinuous Galerkin Methods with Modified Ghost Fluid Method for Simulating the Compressible Two-Medium Flow
Journal of Mathematical Study, Vol. 47 (2014), Iss. 3 : pp. 250–273

Journal Article
Characterization by Symmetry of Solutions of a Nonlinear Subelliptic Equation on the Heisenberg Group
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 17–27

Journal Article
Hermite WENO Schemes with Strong Stability Preserving Multi-Step Temporal Discretization Methods for Conservation Laws
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 1 : pp. 52–73

Journal Article
High-Order Multi-Resolution WENO Schemes with Lax-Wendroff Method for Fractional Differential Equations
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 2 : pp. 320–339

Journal Article
Trigonometric WENO Schemes for Hyperbolic Conservation Laws and Highly Oscillatory Problems
Communications in Computational Physics, Vol. 8 (2010), Iss. 5 : pp. 1242–1263

Journal Article
Runge-Kutta Discontinuous Galerkin Method Using WENO-Type Limiters: Three-Dimensional Unstructured Meshes
Communications in Computational Physics, Vol. 11 (2012), Iss. 3 : pp. 985–1005

Journal Article
Finite Volume Hermite WENO Schemes for Solving the Hamilton-Jacobi Equation
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 959–980